# SDR ASAA2023072244155

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,862 hours, 13,850 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896305
- Part serial: 10102
- Condition: Faulty
- Location: #2 Engine
- Part time: 53,362 hours, 16,590 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO #2 ENGINE WILL NOT START.N1 OR N2 ROTATION INDICATIONS.SECOND ATTEMPTW/IGNITERS IN "BOTH" NOT SUUCESSFUL. GROUNDED - YES. COMPLIED WITH FIM TASK 80-07-TASK 802-CHECKED ENGINE N2 FOR PROPER ROTATION-PAD COVER R&RD IAW AMM 72-00-00-900-801-F00 NO FAULT NOTED.CHECKED CHIP DETECTORS IAW AMM 79-00-00-200-804-NO DEBRIS NOTED.REMOVED & REPLACED #2 ENGINE STATER IAW AMM 80-11-01-400-800.STARTER OPS OK AMM TASK 71-00-00-800-811.
